# SDR SWAA2024090521602

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE BS400 RBL25 WL154. FWD CARGO BAY<[01] REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE BS400 RBL25 WL154. P/N 143A7502-154 IAW SRM 51-40-02 AND DWG 143A7505.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
